MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM18X110MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM18X110MM; KNEE STEMS
Model Number 1513-18-110
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Osseointegration Problem (3003)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to loosening of the femoral sleeve at the bone to implant interface.Cement manufacturer was unknown.This patient is very large is stature, has a bka on his contralateral limb and continues to smoke.He presents post surgically with pain in his thigh.Xrays show that the femoral sleeve has not ingrown and the stem appears to be broken at the stem-sleeve junction.Operatively, his implant was not ingrown and showed significant metalosis in the joint.Tissue are sent to pathology to rule out infection.The implant could be spun around once the insert was removed and this was concerning.Upon continued exploration and with removal of the femoral implant, it was found that the stem- sleeve junction was loose, not broken.A thorough debridement is performed and a long bowed cemented lps stem was placed uneventfully.The new pin that comes with the distal femoral component was utilized.No instruments were broken.Doi: (b)(6) 2021; dor: (b)(6) 2023; affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (nc search) was performed for the finished device product code : 151318110, lot number : j8656f and no non-conformances / manufacturing irregularities were identified.

Brand Name
ATUN PRESSFIT STR STEM18X110MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16947746
Report Number1818910-2023-10464
Device Sequence Number20422124
Product Code JWH
UDI-Device Identifier10603295043737
UDI-Public10603295043737
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1513-18-110
Device Catalogue Number151318110
Device Lot NumberJ8656F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date05/17/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +5; ATTUNE REV LPS INSRT XXSM 12MM; ATUN FEM SLV M/L 30MM FULL POR; ATUN PRESSFIT STR STEM18X110MM; CONTROL CABLE W/CABLE SLEEVE; LPS DISTAL FEM COMP XXSM RT; LPS SEGMENTAL COMPONENT 25MM; LPS SEGMENTAL COMPONENT 30MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight65 KG